Aa
A
A
Close
Avatar universal
Lesions and Medication?
I don't know much about MS but I was wondering if certain medications can cause lesions on the spine (or brain) to shrink or disappear temporarily on an MRI? Or if medications are meant to just alleviate the symptoms?
Cancel
4 Answers
Page 1 of 1
1394601 tn?1328035908
I do know that those using Tysabri have had lesions shrink as much half or more.  I do not know about Rebif.  I had used it but never read that it helped shrink lesions or not.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
198419 tn?1360245956
Maria,

Hi Maria, there can be some healing w/or w/out the disease modifiers. All other meds used for MS patients are for symptom relief.

Having said that, I will have to put my finger on the actual study, but from what I remember Copaxone showed some promise where axon damage is concerned.

I'm on Rebif, an interferon, and my C-spine lesions look much better now (post treatment)than how they looked back in 07. They are not gone, but they are not active, and a wee bit smaller.

Not sure if this helps or not, but excellent question - because ultimately, the medicine in the future that repairs existing damage, not just stop progression is what we're all counting on!

Welcome to the forum if I've not said so already!
-Shell

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Good info & easy to understand. TYVM!!!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
667078 tn?1316004535
In early MS lesions can disapear. I had this happen.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources